How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Deborah Your Own Question
Deborah, Nurse (RN)
Category: Health
Satisfied Customers: 3217
Experience:  Registered NP - Multispeciality
Type Your Health Question Here...
Deborah is online now
A new question is answered every 9 seconds

what does bursting blood vessels in your fingers mean

Resolved Question:

I've had blood vessels burst in 3 of my fingers in the last 3 months.
Submitted: 9 years ago.
Category: Health
Expert:  Deborah replied 9 years ago.


In some cases, lack of Vitamin C, essential for formation of collagen in walls of blood vessels, also leads to easy bleeding and bruising.

Do you notice any symptoms such as a numb, prickly feeling in your hands? Are your hands prone to feeling cold? Raynaud's disease is a condition that causes some areas of your body such as your fingers to feel numb and cool in response to cold temperatures or stress. It's a disorder of the blood vessels that supply blood to your skin. During a Raynaud's attack, spasms of the small arteries of the fingers and sometimes the toes cause the arteries narrow, limiting blood circulation to affected areas. Occasionally, the blood vessels rupture.

Here is some info let me know if you have questions.

Raynaud's Disease

Deborah and 6 other Health Specialists are ready to help you
Customer: replied 9 years ago.
After the vessel burst, it feels like there is alot of pressure in the finger. There is also some lite bruising afterwards too.
Expert:  Deborah replied 9 years ago.

That is due to the blood seeping into the tissue, and this is normal with the rupture of a blood vessel in the fingers.

Do you take any new medications or are you on aspirin therapy? Do you take blood thinners?

Customer: replied 9 years ago.
I take 900mg of Trileptal, for mood leveler. 100mg of trazadone, sleeping pill, and 3 benadryll for sleep. all of this every night.And no blood thinners or aspirin
Expert:  Deborah replied 9 years ago.

It is unlikely these medications would cause this type of symptoms. Mention this to your doctor as a precaution.


Customer: replied 9 years ago.
is there an imediate danger, like if this happend in my brain.
Expert:  Deborah replied 9 years ago.

I have experienced this same situation in my fingers without any further complications. It was quite painful, but resolved on it's own. I do not remember sustaining any trauma to the finger, in fact, I remember it occurred suddenly while I was driving.

If a blood vesel ruptured in the brain, that would indeed require immediate medical attention as this would be an indication of a hemorrhagic stroke